# SDR FDEA2020062541341

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327257320000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131MG HAS CRACK.  REMOVED AND REPLACED FLOOR PANEL 131MG IAW DWG A53272573.  PART FABBED ON TD/000383.  MAJOR REPIAR.
